# SDR SWAA2023092102060

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 56,004 hours, 30,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT AFT EMERGENCY LIGHT INOP<[01] RELAMPED EXT LEFT AFT EMERGENCY LIGHT PER AMM 33-51-00 AND WDM 33-51-11.
